MathSciNet Relay Station
MathSciNet bibliographic data
MR2655787 53C40 (53C42 53C50)
Arslan, K.; Carriazo, A.; Chen, B.-Y.; Murathan, C. On slant submanifolds of neutral Kaehler manifolds. Taiwanese J. Math. 14 (2010), no. 2, 561–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement